A Quick Proof of the Order-Extension Principle. / Mandler, Michael.

In: American Mathematical Monthly, Vol. 127, No. 9, 21.10.2020, p. 835.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print
Original languageEnglish
Pages (from-to)835
Number of pages1
JournalAmerican Mathematical Monthly
Issue number9
Early online date21 Oct 2020
Publication statusE-pub ahead of print - 21 Oct 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 39622134